# SDR C2XA06SH073

- Difficulty date: July 3, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 4,716 hours, 2,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A SHIM FILLER REPAIR IAW EMB 145XR SRM 53-00-10, FIG. 201.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
